Об одной теореме плоской топологии

Люциан Лихтенбаум

Matematiceskij sbornik

  • Volume: 43, Issue: 6, page 907-914
  • ISSN: 0368-8666

How to cite


Лихтенбаум, Люциан. "Об одной теореме плоской топологии." Matematiceskij sbornik 43.6 907-914. <http://eudml.org/doc/64884>.

author = {Лихтенбаум, Люциан},
journal = {Matematiceskij sbornik},
keywords = {Topology},
language = {rus},
number = {6},
pages = {907-914},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одной теореме плоской топологии},
url = {http://eudml.org/doc/64884},
volume = {43},

AU - Лихтенбаум, Люциан
TI - Об одной теореме плоской топологии
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 6
SP - 907
EP - 914
LA - rus
KW - Topology
UR - http://eudml.org/doc/64884
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.